how can I improve the gas mileage on my KIA Sorento ?

Related Answers

Explore the latest questions and answers related to "how can I improve the gas mileage on my KIA Sorento ?"

Answered: Can vortec air intake type devices improve gas mileage?

this is another of the "mouse milk" devices sold to increase the mileage or performance of your vehicle. the vortex type products will induce some spin to the incoming air. however, the incoming air is violently redirected , and bounced around in the intake manifold as the intake valves open and ...

Answered: Which vehicle is better on gas? 98 Navigator or 04 BMW Li

The BMW has probably better MPG ratio.

Answered: What car is best on gas mileage?

That depends on many things like capability and size. Of course all electric, of several brands, rate above 100 mpg but IMO they are not sufficiently capable for my use. Of Hybrids with midsize use capability; the top 3 for combined ratings are Ford, Toyota and VW . However their lifetime energy ...
Liked this question? Tell your friends about it

More Questions

Great "improvements"!!! LOL

When you click on anything on this site it takes forever. The thing just spins around and around and around and nothing happens. You leave the room, come back 5 minutes later and it's still spinning. Only about 1 out of 10 times does it work quickly like it's supposed to. I have this problem ONLY on ...

Is there any manufacturer for computer chips to improve gas mileage and

Yes you can improve your engines performance! Try your loacal speed shop for a high performance chip. Or my choice would be to talk to ght guys at "Summit Racing" .... they will have everything you need. Also try a K&N Air cleaner system on your engine ....you will be amazed at how much that ...

So what exactly has improved here??

I agree it would take but a modicum of competence to fix this board. Unfortunately, AOL still comes up short as evidenced by their incredibly amazing "improvements" that seem to be invisible.

I am having loud & long gas passed, no smell, very embarassing

Certain medications can cause that. Talk to your doctor.